Alert archive / Utah / Wind Advisories in 2006

Wind Advisory 5, NWS Salt Lake City, UT

February 15, 2006

NWS Salt Lake City, UT issued this wind advisory at Feb 15, 2006, 5:17 AM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2006, 5:17 AM MST (12:17 UTC)
Expired
Feb 15, 2006, 7:00 PM MST
In force
14 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 151217
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
517 AM MST WED FEB 15 2006

...STRONG WINDS WILL OCCUR TODAY ACROSS SOUTHERN UTAH...

.STRONG SOUTHWEST WINDS WILL PRECEDE A COLD FRONTAL PASSAGE
ACROSS SOUTHERN UTAH TODAY. THIS FRONT WILL MOVE ACROSS SOUTHWEST
UTAH BY 3 TO 4 PM AND NOT UNTIL ABOUT 6 TO 7 PM THIS EVENING OVER
SOUTH CENTRAL PORTIONS.

UTZ019-151330-
/O.CAN.KSLC.HW.A.0002.060215T1700Z-060216T0600Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
517 AM MST WED FEB 15 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELED THE
HIGH WIND WATCH. 

$$

UTZ020-021-152030-
/O.UPG.KSLC.HW.A.0002.060215T1700Z-060216T0600Z/
/O.NEW.KSLC.WI.Y.0005.060215T1600Z-060216T0200Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
517 AM MST WED FEB 15 2006

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

THIS WIND ADVISORY IS FOR SOUTH CENTRAL UTAH INCLUDING LAKE POWELL
AND THE GLEN CANYON RECREATION AREA. SOUTHWEST WINDS WILL INCREASE
RAPIDLY THIS MORNING TO SUSTAINED SPEEDS OF 25-35 MPH WITH GUSTS
TO 45 MPH...AND THEN CONTINUE THROUGH THIS AFTERNOON. WINDS WILL
SHIFT TO WEST THEN NORTHWEST BY EARLY THIS EVENING AND THEN
DECREASE.

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ014-016-152030-
/O.NEW.KSLC.WI.Y.0005.060215T1217Z-060215T2300Z/
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
517 AM MST WED FEB 15 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

THIS WIND ADVISORY IS FOR THE SOUTHWEST VALLEYS OF UTAH AS WELL AS 
SANPETE AND SEVIER VALLEYS. STRONG SOUTHWEST WINDS OF 25-35 MPH
WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH ABOUT 3 TO 4 PM THIS
AFTERNOON BEFORE SHIFTING TO NORTHWEST AND THEN DECREASING.

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS75 KSLC 151745
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1045 AM MST WED FEB 15 2006

...STRONG WINDS WILL OCCUR TODAY ACROSS SOUTHERN UTAH...

.STRONG SOUTHWEST WINDS WILL PRECEDE A COLD FRONTAL PASSAGE
ACROSS SOUTHERN UTAH TODAY. THIS FRONT WILL MOVE ACROSS SOUTHWEST
UTAH BY 4 PM AND NOT UNTIL ABOUT 6 TO 7 PM THIS EVENING OVER FAR
SOUTHERN PORTIONS.

UTZ014-151845-
/O.CAN.KSLC.WI.Y.0005.000000T0000Z-060215T2300Z/
SANPETE/SEVIER VALLEYS-
1045 AM MST WED FEB 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY.

SOUTHWEST WINDS AT 15-25 MPH WILL SHIFT TO THE NORTHWEST BY
MIDDAY.

$$

UTZ019-152300-
/O.EXA.KSLC.WI.Y.0005.000000T0000Z-060215T2300Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
1045 AM MST WED FEB 15 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

THIS WIND ADVISORY IS FOR THE SOUTHWEST UTAHS DIXIE AND THE ZION
NATIONAL PARK.

STRONG SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE THROUGH ABOUT 4 PM THIS AFTERNOON BEFORE SHIFTING TO
NORTHWEST AND THEN DECREASING. LOCALLY STRONGER WIND GUSTS ARE
POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ016-152300-
/O.CON.KSLC.WI.Y.0005.000000T0000Z-060215T2300Z/
SOUTHWEST UTAH-
1045 AM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

THIS WIND ADVISORY IS FOR THE SOUTHWEST VALLEYS OF UTAH.

STRONG SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE THROUGH ABOUT 3 PM THIS AFTERNOON BEFORE SHIFTING TO
NORTHWEST AND THEN DECREASING.

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ020-021-160000-
/O.CON.KSLC.WI.Y.0005.000000T0000Z-060216T0200Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
1045 AM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR SOUTH CENTRAL UTAH INCLUDING LAKE
POWELL AND THE GLEN CANYON RECREATION AREA. 

SOUTHWEST WINDS AT SPEEDS OF 25-35 MPH AND WITH GUSTS TO 50 MPH...
WILL OCCUR THROUGH THIS AFTERNOON. LOCALLY STRONGER WIND GUSTS ARE
POSSIBLE. WINDS WILL SHIFT TO WEST THEN NORTHWEST BY EARLY THIS
EVENING AND THEN DECREASE.

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$


TARDY
000 
WWUS75 KSLC 152257
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
357 PM MST WED FEB 15 2006

...STRONG WINDS ACROSS SOUTHERN UTAH...

.STRONG SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST EARLY THIS
EVENING BEHIND A COLD FRONT.

UTZ016-160000-
/O.EXP.KSLC.WI.Y.0005.000000T0000Z-060215T2300Z/
SOUTHWEST UTAH-
357 PM MST WED FEB 15 2006

...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON. 

STRONG WINDS HAVE DECREASED BUT NORTHWEST WINDS AT 15-25 MPH WILL
CONTINUE THIS EVENING.

$$

UTZ019-160200-
/O.EXT.KSLC.WI.Y.0005.000000T0000Z-060216T0200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
357 PM MST WED FEB 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR THE SOUTHWEST UTAHS DIXIE AND THE ZION
NATIONAL PARK.

SOUTHWEST TO WEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE THROUGH ABOUT 7 PM THIS EVENING BEFORE DECREASING.
LOCALLY STRONGER WIND GUSTS ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ020-021-160200-
/O.CON.KSLC.WI.Y.0005.000000T0000Z-060216T0200Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
357 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR SOUTH CENTRAL UTAH INCLUDING LAKE
POWELL AND THE GLEN CANYON RECREATION AREA.

SOUTHWEST WINDS AT SPEEDS OF 25-35 MPH AND WITH GUSTS TO 50 MPH...
WILL CONTINUE THROUGH EARLY THIS EVENING. LOCALLY STRONGER WIND
GUSTS ARE POSSIBLE. WINDS WILL SHIFT TO WEST AND THEN NORTHWEST BY
EARLY THIS EVENING AND DECREASE.

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TARDY
000 
WWUS75 KSLC 160142
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
642 PM MST WED FEB 15 2006

UTZ019-160245-
/O.EXP.KSLC.WI.Y.0005.000000T0000Z-060216T0200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
642 PM MST WED FEB 15 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY FOR UTAHS DIXIE WILL EXPIRE AT 7 PM MST THIS
EVENING. BREEZY WEST WINDS ARE STILL BLOWING IN THIS AREA...BUT
HAVE DIMINISHED FROM EARLIER IN THE AFTERNOON. THE WINDS WILL
CONTINUE TO DECREASE THIS EVENING.

$$

UTZ020-021-160245-
/O.EXP.KSLC.WI.Y.0005.000000T0000Z-060216T0200Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
642 PM MST WED FEB 15 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY FOR SOUTH CENTRAL UTAH AND THE LAKE POWELL AREA
WILL EXPIRE AT 7 PM MST THIS EVENING. THE COLD FRONT HAS PASSED
THIS AREA AND WINDS HAVE DIMINISHED FROM EARLIER IN THE AFTERNOON
BUT ARE STILL BREEZY OUT OF THE WEST. THE WINDS WILL CONTINUE TO
DROP OFF THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Feb 15, 5:11 AM MST, 6 minutes earlier.

Area forecast discussion, Feb 15, 5:11 AM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
511 AM MST WED FEB 15 2006

.SYNOPSIS...A COLD UPPER TROUGH WILL MOVE ACROSS THE AREA TODAY
THROUGH TONIGHT. A MOIST AND UNSETTLED FLOW WILL REMAIN IN PLACE
THROUGH THE UPCOMING WEEKEND.

&&

.DISCUSSION...UPPER TROUGH CONTINUES TO SETTLE SOUTHWARD INTO THE
NORTHERN GREAT BASIN THIS MORNING. ASSOCIATED SURFACE FRONT
CURRENTLY EXTENDING ACROSS CENTRAL UTAH WITH 700MB BAROCLINIC
ZONE RESIDING ACROSS NORTHERN UT. STRONG MID LEVEL
FRONTOGENETICAL FORCING INTERACTING WITH REGION OF CSI HAS
RESULTED IN PERSISTENT NARROW BANDS OF HEAVY SNOW ACROSS NORTHERN
UT. SURFACE FRONT/700MB BAROCLINIC ZONE EXPECTED TO BEGIN
ACCELERATING SOUTHWARD THIS MORNING AS MEAN TROUGH POSITION
CONTINUES TO SAG SOUTHWARD. THIS SHOULD RESULT IN BAND OF HEAVY
SNOW SHIFTING SOUTHWARD WITH TIME THIS MORNING...SPREADING ACROSS
CENTRAL AND SOUTHERN WASATCH FRONT DURING THE MID MORNING HOURS.
INCREASE IN REFLECTIVITY ALREADY NOTED ACROSS SOUTHERN TOOELE
COUNTY OVER THE PAST HOUR OR SO. AS SURFACE FRONT CONTINUES TO
SURGE SOUTHWARD TODAY EXPECT PERIODS OF HEAVY SNOW TO SPREAD
ACROSS I-15 CORRIDOR OF CENTRAL AND SOUTHWEST UTAH.

700MB LOW EXPECTED TO DEVELOP OVER WESTERN WY LATE TODAY INTO THIS
EVENING...RESULTING IN PROLONGED PERIOD OF NORTHWEST FLOW ALOFT
ACROSS NORTHERN UT TONIGHT. ADDITIONALLY...500MB COLD POOL EXPECTED TO
PASS OVERHEAD RESULTING IN DEEP INSTABILITY. THIS WILL RESULT IN
FAVORABLE PATTERN FOR HEAVY SNOW ACROSS SOUTHERN WASATCH
MOUNTAINS...PARTICULARLY THE COTTONWOODS. ADDITIONALLY...700MB
TEMPS NEAR -18C COMBINED WITH UNIDIRECTIONAL FLOW LATE TONIGHT
WILL RESULT IN FAVORABLE SETUP FOR DEVELOPMENT OF HEAVY SNOW BANDS
OVER THE GREAT SALT LAKE. THESE BANDS SHOULD IMPACT EASTERN SALT
LAKE AND POSSIBLY FAR SOUTHERN DAVIS AND NORTHERN UTAH COUNTIES.
SNOW WILL LIKELY LINGER INTO THURSDAY MORNING BEFORE WARMING ALOFT
SPREADS ACROSS THE AREA THURSDAY AFTERNOON.

AS FAR AS HEADLINES...HAVE CONTINUED GOING WARNINGS FOR NORTHERN
WASATCH FRONT/WASATCH MOUNTAINS/CACHE VALLEY...ASSOCIATED WITH
PERSISTENT BAND OF HEAVY SNOW. ADDITIONALLY...HAVE GONE AHEAD AND
UPGRADED WINTER STORM WATCH TO A HEAVY SNOW WARNING FOR
CENTRAL/SOUTHERN WASATCH FRONT...AND WINTER STORM WARNING FOR
SOUTHERN WASATCH...FOR COMBINATION OF SNOW TODAY...AS WELL AS
WHAT APPEARS TO BE A LIKELY LAKE EFFECT EVENT TONIGHT. INCLUDED
CENTRAL/SOUTHWEST MOUNTAINS IN WINTER STORM WARNING AS HEAVY SNOW
ALONG FRONT COMBINED WITH NW FLOW AND DEEP INSTABILITY SHOULD
RESULT IN WARNING LEVEL SNOWFALL IN AREAS FAVORED IN NW FLOW.
WENT AHEAD AND ISSUED SNOW ADVISORIES FOR WEST CENTRAL/SOUTHWEST
UT...AS ALTHOUGH BAND OF HEAVY SNOW WILL ACCOMPANY FRONT DURATION
OF EVENT SUGGESTS ADVISORY LEVEL SNOWFALL ALONG THE I-15 CORRIDOR.

FINALLY...WINDS AHEAD OF SURFACE FRONT ARE EXPECTED TO CONTINUE TO
INCREASE TODAY ACROSS CENTRAL AND SOUTHERN UT. EXPECT DAYTIME
HEATING TO ALLOW STRONGER MOMENTUM TO MIX DOWN TO SURFACE. WENT
AHEAD AND ISSUED WIND ADVISORY FOR SOUTHERN UT. IN
ADDITION...CONVERGENCE ALONG SURFACE FRONT THIS AFTERNOON AND
EARLY THIS EVENING MAY ALLOW FOR A FEW THUNDERSTORMS TO DEVELOP
OVER SOUTHERN/SOUTHEASTERN CWA IN REGION OF WEAK INSTABILITY.

&&

.AVIATION...SEE LATEST SLCTAFSLC. AVIATION DISCUSSION WILL FOLLOW
SHORTLY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HEAVY SNOW WARNING UNTIL 4 AM THURSDAY FOR UTZ001-UTZ002.

     HEAVY SNOW WARNING UNTIL 11 AM THURSDAY FOR UTZ003-UTZ004.

     WINTER STORM WARNING UNTIL 4 AM THURSDAY FOR UTZ007.

     WINTER STORM WARNING UNTIL 11 AM THURSDAY FOR UTZ008.

     WINTER STORM WARNING FROM 10 AM WEDNESDAY TO 11 AM THURSDAY FOR
     UTZ017.

     WIND ADVISORY UNTIL 4 PM WEDNESDAY FOR UTZ014-UTZ016.

     SNOW ADVISORY FROM 10 AM WEDNESDAY TO 11 AM THURSDAY FOR UTZ014-
     UTZ015.

     SNOW ADVISORY FROM 4 PM WEDNESDAY TO 11 AM THURSDAY FOR UTZ016.

     SNOW ADVISORY UNTIL 4 AM THURSDAY FOR UTZ005-UTZ006-UTZ009-
     UTZ010.

     WIND ADVISORY FROM 9 AM WEDNESDAY TO 7 PM WEDNESDAY FOR UTZ020-
     UTZ021.

WY...SNOW ADVISORY UNTIL 4 AM THURSDAY FOR WYZ021.

&&

SEAMAN
Hazardous weather outlook, Feb 14, 4:23 PM MST, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MST TUE FEB 14 2006

UTZ001-002-005>007-WYZ021-151330-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-SOUTHWEST WYOMING-
423 PM MST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN UTAH
AND SOUTHWEST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CLOUDS WILL INCREASE ACROSS THE AREA TONIGHT WITH SNOW DEVELOPING
AFTER MIDNIGHT. A SNOW ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

OCCASIONAL SNOW WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT
BEFORE DECREASING THURSDAY MORNING. IN ADDITION TO THE SNOW...
MUCH COLDER AIR WILL ARRIVE OVER THE AREA WEDNESDAY AFTERNOON.
TEMPERATURES WILL THEN BE WELL BELOW NORMAL THROUGH THE WEEKEND
WITH MORE SNOW POSSIBLE.

RESIDENTS SHOULD PREPARE FOR PERIODS OF SNOW AND MUCH COLDER
TEMPERATURES FOR THE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ003-004-008>010-014>017-151330-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
423 PM MST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH AND SOUTHERN UTAH.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL SLOWLY MOVE SOUTH TO CENTRAL UTAH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM WILL TRACK ACROSS SOUTHERN UTAH ON WEDNESDAY . MUCH
COLDER AIR WILL MOVE SOUTH ACROSS THE OUTLOOK AREA ALONG WITH SNOW
DEVELOPING. SNOW MAY BE HEAVY AT TIMES BY LATE AFTERNOON IN THE
MOUNTAINS OF UTAH AND ALONG THE I-15 CORRIDOR FROM THE WASATCH
FRONT SOUTH TO CEDAR CITY. THE SNOW WILL SLOWLY DECREASE LATE
WEDNESDAY NIGHT AND THURSDAY. TEMPERATURES WILL THEN BE WELL BELOW
NORMAL THROUGH THE WEEKEND WITH MORE SNOW POSSIBLE SATURDAY NIGHT
THROUGH SUNDAY NIGHT.

RESIDENTS SHOULD PREPARE FOR PERIODS OF SNOW AND MUCH COLDER
TEMPERATURES FOR THE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ019>021-151330-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
423 PM MST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN UTAH.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CLOUD COVER WILL DECREASE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL APPROACH EXTREME SOUTHERN UTAH LATE WEDNESDAY
AFTERNOON. VERY STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE
WEDNESDAY MORNING ACROSS SOUTHERN UTAH. A HIGH WIND WATCH HAS BEEN
POSTED FOR THE OUTLOOK AREA.

THE COLD FRONT WILL THEN PASS ACROSS SOUTHERN UTAH WEDNESDAY
EVENING WITH MUCH COLDER AIR SPREADING ACROSS THE AREA. THE COLD
AIR WILL THEN BE PRESENT THROUGH THE WEEKEND WITH TEMPERATURES
WELL BELOW NORMAL. ANOTHER STORM IS POSSIBLE OVER THE
WEEKEND...BRINGING MORE WIND...RAIN AND HIGHER ELEVATION SNOW.

RESIDENTS SHOULD PREPARE FOR STRONG WINDS WEDNESDAY AND MUCH
COLDER TEMPERATURES FOR THE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ011>013-018-151330-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
HENRY MOUNTAINS-
423 PM MST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH AND SOUTHERN UTAH.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DRY COLD FRONT WILL MOVE SOUTH TO CENTRAL UTAH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL MOVE ACROSS UTAH WEDNESDAY AND WEDNESDAY
NIGHT. WINDY CONDITIONS WILL RESULT ALONG WITH AREAS OF SNOW. MUCH
COLDER AIR WILL MOVE INTO THE AREA WEDNESDAY AFTERNOON...THEN
LINGER THROUGH THE WEEKEND. ANOTHER STORM IS POSSIBLE OVER THE
WEEKEND...BRINGING WIND...RAIN AND SNOW TO THE AREA.

RESIDENTS SHOULD PREPARE FOR PERIODS OF WIND...RAIN AND SNOW AND
MUCH COLDER TEMPERATURES FOR THE NEXT WEEK. TRAVELERS HEADED OUT
OF EASTERN UTAH SHOULD PREPARE FOR HEAVY SNOW IN MOUNTAIN AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GIBSON

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 1:53 AM MSTHeavy Snow WarningSLC33 hr
Feb 15, 1:53 AM MSTWinter Storm WarningSLC33 hr

Nearby

Wind Advisories in Utah, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.